# SDR SWIA200210775

- Difficulty date: April 4, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 14,073 hours, 20,189 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

UPON FLAP EXTENSION TO 15 DEGREES ON APPROACH TO OXR, BLUE SYSTEM HYDRAULIC FAILURE OCCURRED.  FOLLOWED QRH.  RETURNED TO LAX.  REPLACED RIGHT NACELLE FLAP ACTUATOR PER MM 27-50-00.  REPLACED RIGHT ENGINE HYDRAULIC PUMP.  RUNUP AND OPS CHECK AND LEAK CHECK GOOD.
